# SDR DALA2021071203888

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,877 hours, 35,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1022 S29l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FRAME AT STA 1022 IN MULTIPLE LOCATIONS. BETWEEN L29 AND R29. BETWEEN L27 AND L25. BETWEEN R27 AND R28. ALL MARKED IN RED. SUMMARY SEE NRC 001-0291:2550-2003/002 00188: INSTALLED NEW FRAME PER B717 SRM 53-20-07-2R. (LP #1870223)
